# SDR YENA2022012400019

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 62,998 hours, 22,326 cycles
- Engine: Iae V2527A5
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Condition: Coked
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 1557, FLL-BOG. STRONG ODOR DIRTY SOCK SMELL PASSING 17,000 INTO BOGOTA. FOLLOWED ISOLATION PROCEDURE. SUSPECT PACK #1 SMELL DISSIPATED. SMELT BY BOTH FLIGHT CREW AND #1 F/A SMELT LEVEL 2 ( PACKS ) ; REF L/P 3253928 FOR CORRECTIVE ACTION. MX-4 UPDATED, PLACARD REMOVED, MEL CLEARED. MCC NOTIFIED.ACCOMPLISHED WO# 1158120. COMPLIED W/ TSI. TRACED OIL CONTAMINATION TO APU, NO ACTIVE LEAKS. RESIDUAL COKED UP OIL WAS CLEANED. ACCOMPLISHED ECS DECONTAMINATION PER AMM: 21-00-00-615-804. R/R RECIRC FILTER'S PER SAME AMM. C/W INFO NOTICE 2017-T015I. AIR QUALITY GOOD ON BOTH PACKS. A/C OK TO CONT.
